On quantales that classify C * -algebras
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 45 (2004) no. 4, pp. 287-296.
@article{CTGDC_2004__45_4_287_0,
     author = {Kruml, David and Resende, Pedro},
     title = {On quantales that classify $C^\ast $-algebras},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {287--296},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {45},
     number = {4},
     year = {2004},
     zbl = {1076.46054},
     mrnumber = {2108195},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2004__45_4_287_0/}
}
TY  - JOUR
AU  - Kruml, David
AU  - Resende, Pedro
TI  - On quantales that classify $C^\ast $-algebras
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2004
DA  - 2004///
SP  - 287
EP  - 296
VL  - 45
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2004__45_4_287_0/
UR  - https://zbmath.org/?q=an%3A1076.46054
UR  - https://www.ams.org/mathscinet-getitem?mr=2108195
LA  - en
ID  - CTGDC_2004__45_4_287_0
ER  - 
Kruml, David; Resende, Pedro. On quantales that classify $C^\ast $-algebras. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 45 (2004) no. 4, pp. 287-296. http://www.numdam.org/item/CTGDC_2004__45_4_287_0/

[1] F. Borceux, J. Rosický, G. Van Den Bossche. Quantales and C*algebras, J. London Math. Soc. 40 (1989) 398-404. | MR 1053610 | Zbl 0705.06009

[2] R. Giles, H. Kummer, A non-commutative generalisation of topology, Indiana Univ. Math. J. 21 (1971) 91-102. | MR 293408 | Zbl 0219.54003

[3] D. Kruml, Spatial quantales, Appl. Categ. Structures 10 (2002) 49-62. | MR 1883084 | Zbl 0999.06015

[4] D. Kruml, J.W. Pelletier, P. Resende, J. Rosický, On quantales and spectra of C*-algebras, Appl. Categ. Structures 11 (2003) 543-560; arXiv: math. OA/0211345. | MR 2017650 | Zbl 1044.46052

[5] C.J. Mulvey, &, Rend. Circ. Mat. Palermo (2) Suppl. (1986) 99- 104. | MR 853151 | Zbl 0633.46065

[6] C.J. Mulvey, Quantales, Invited Lecture, Summer Conference on Locales and Topological Groups, Curaçao, 1989.

[7] C.J. Mulvey, Quantales, in: M. Hazewinkel (Ed.), The Encyclopaedia of Mathematics, third supplement, Kluwer Academic Publishers, 2002, pp. 312-314.

[8] C.J. Mulvey, J.W. Pelletier, A quantisation of the calculus of relations, Canad. Math. Soc. Conf. Proc. 13 (1992) 345-360. | MR 1192157 | Zbl 0793.06008

[9] C.J. Mulvey, J.W. Pelletier, On the quantisation of points, J. Pure Appl. Algebra 159 (2001) 231-295. | MR 1828940 | Zbl 0983.18007

[10] C.J. Mulvey, J.W. Pelletier, On the quantisation of spaces, J. Pure Appl. Algebra 175 (2002) 289-325. | MR 1935983 | Zbl 1026.06018

[11] C.J. Mulvey, P. Resende, A noncommutative theory of Penrose tilings; arXiv:math.CT/0306361. | MR 2150184

[12] J. Paseka, J. Rosický, Quantales, in: B. Coecke, D. Moore, A. Wilce, (Eds.), Current Research in Operational Quantum Logic: Algebras, Categories and Languages, Fund. Theories Phys., vol. 111, Kluwer Academic Publishers, 2000, pp. 245-262. | MR 1907153 | Zbl 0962.06017

[13] J.W. Pelletier, J. Rosický, Simple involutive quantales, J. Algebra 195 (1997) 367-386. | MR 1469630 | Zbl 0894.06005

[14] P. Resende, From algebras to quantales and back, Talk at the Workshop on Categorical Structures for Descent and Galois Theory, Hopf Algebras and Semiabelian Categories, Fields Institute, Toronto, September 23-28, 2002, http://www.fields.utoronto.ca/programs/scientific/02-03/galois_and_hopf/.

[15] P. Resende, Sup-lattice 2-forms and quantales, J. Algebra 276 (2004) 143-167; arXiv:math.RA/0211320. | MR 2054391 | Zbl 1059.06011

[16] J. Rosický, Multiplicative lattices and C*-algebras, Cahiers de Top. et Géom. Diff. Cat. XXX-2 (1989) 95-110. | Numdam | MR 1004734 | Zbl 0676.46047